# SDR 2007UALA04440

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL UPPER ANGLE CRACKED BETWEEN STA 1197 + 22 AND 1197 +44, LBL 40.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED ANGLE.  INSTALLED NEW ANGLE, P/N 140T2540-9.
